Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 192, NWS Wakefield, VA

August 22, 20214 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Aug 22, 2021, 2:22 PM EDT for 4 counties in Virginia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2021, 2:22 PM EDT (18:22 UTC)
Expired
Aug 22, 2021, 3:00 PM EDT
In force
38 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties City of Newport News, VA, City of Williamsburg, VA, James City County, VA, Surry County, VA

The radar

The Norfolk radar (KAKQ), 38 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1445 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1445 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

466 
WUUS51 KAKQ 221822
SVRAKQ
VAC095-181-700-830-221900-
/O.NEW.KAKQ.SV.W.0192.210822T1822Z-210822T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
222 PM EDT Sun Aug 22 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  The northern City of Newport News in southeastern Virginia...
  Northeastern Surry County in southeastern Virginia...
  Southern James City County in southeastern Virginia...
  The City of Williamsburg in southeastern Virginia...

* Until 300 PM EDT.

* At 222 PM EDT, a severe thunderstorm was located over Jamestown, or
  near College Of William And Mary, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and powerlines.

* Locations impacted include...
  Newport News, Williamsburg, Surry, College Of William And Mary,
  Busch Gardens, Scotland, Grove, Kings Point, Jamestown, Fort
  Eustis, Chippokes State Park, Governors Land, Hog Island Game
  Reserve, Alliance, Williamsburg Airport and Rushmere.

# 

# 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3713 7653 3712 7666 3714 7667 3712 7668
      3710 7682 3722 7689 3731 7673 3728 7671
      3729 7668 3727 7668 3724 7665 3724 7662
TIME...MOT...LOC 1822Z 250DEG 3KT 3719 7675 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EI
1 follow-up statement
793 
WWUS51 KAKQ 221856
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
256 PM EDT Sun Aug 22 2021

VAC095-181-700-830-221906-
/O.EXP.KAKQ.SV.W.0192.000000T0000Z-210822T1900Z/
City of Newport News VA-Surry VA-James City VA-
City of Williamsburg VA-
256 PM EDT Sun Aug 22 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SURRY...AND
SOUTHERN JAMES CITY COUNTIES...THE NORTHERN CITY OF NEWPORT NEWS AND
THE CITY OF WILLIAMSBURG WILL EXPIRE AT 300 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3713 7653 3712 7666 3714 7667 3712 7668
      3710 7682 3722 7689 3731 7673 3728 7671
      3729 7668 3727 7668 3724 7665 3724 7662
TIME...MOT...LOC 1856Z 250DEG 3KT 3720 7672 

$$

EI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 1:57 PM EDT, 25 minutes earlier.

Area forecast discussion, Aug 22, 1:57 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
157 PM EDT Sun Aug 22 2021

.SYNOPSIS...
Tropical Storm Henri continues to move NNW away from the local
area towards Rhode Island and is expected to make landfall
today. An upper level trough lingers over the Mid-Atlantic into
Monday. An upper level ridge builds back into the area through
the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 955 AM EDT Sunday...

Latest sfc analysis depicts Henri near Block Island RI, heading
NNW. Henri is expected to make landfall over the next few hours.
Meanwhile, high pressure attempts to push into the area from
the W today. A cluster of showers/tstms has developed over the
northern Delmarva this morning, and this activity has the
potential to push into northern Dorchester County through noon.
Otherwise, partly to mostly sunny this morning with temperatures
in the mid 70s to low 80s.

The upper trough remains over the area today. Meanwhile, a shortwave
trough is expected to rotate through the upper trough late this
afternoon/early this evening. This has the potential to trigger some
diurnal afternoon/early evening showers/tstms. The greatest chance
for showers/storms will be eastern portions of the FA. Convection
may linger into early tonight depending on the speed of the
shortwave trough. Highs today in the upper 80s to around 90F W and
in the mid to upper 80s over the Eastern Shore under a partly sunny
sky. Any convection tapers off from W to E overnight with lows in
the upper 60s to lower 70s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 400 AM EDT Sunday...

The upper trough axis is expected to move off the coast Monday.
Diurnal showers/storms remain possible in a bimodal pattern with
isolated convection possible in the SE as the trough departs and in
the NW Piedmont late in the day off the lee trough if enough
destabilization occurs. A coastal boundary on Tues will allow for a
slight chance of a few isolated storms in SE VA/NE NC Tues
afternoon.

Highs Mon in the upper 80s to lower 90s. Warmer temps expected on
Tues with highs in the lower to mid 90s. Lows Mon and Tues nights in
the upper 60s to lower 70s (mid 70s along the immediate coast).

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 400 AM EDT Sunday...

A mid/upper level ridge builds over the Mid-Atlantic through the
extended with surface high pressure centered off the Mid-Atlantic
coast. High pressure is expected to move W by late week into the
weekend, centering over the SE this weekend. Diurnal convection will
be possible in the SE Wed due to coastal boundary. Additional
diurnal convection will be possible through late week into the
weekend with the greatest chance in the western Piedmont. Minimal
PoPs are forecast Wed and Thurs with an increase in afternoon
shower/tstm chances by Fri-Sun. However, confidence in this remains
low.

Lows generally range from the upper 60s west to low to mid 70s east.
Highs range from the lower to mid 90s Wed, lower 90s Thurs and Fri,
and upper 80s to around 90F Sat and Sun.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 155 PM EDT Sunday...

Scattered showers/tstms are developing this afternoon as an
upper level trough slowly pivots across the region. Mainly VFR
conditions are expected outside of showers/tstms, with brief
IFR/LIFR vsby possible in heavy rain and MVFR cigs if a
shower/tstm directly impacts a terminal. Showers/tstms are
expected to largely dissipate by 02z, with passing mid clouds
overnight as the upper level trough axis swings across the area.
Patchy fog with MVFR vsby is possible near RIC if clouds
scatter early enough. Mostly sunny Monday with some SCT
afternoon CU and a light SW wind.

Mainly dry and VFR conditions area expected Tuesday through
Friday as an upper level ridge builds across the region.

&&

.MARINE...
As of 245 AM EDT Sunday...

TC passing by well E of the local waters has had a largely minimal
effect. The system has caused increased swells/seas since Fri
afternoon/night. Now...as the TC moves into the NE US
today...conditions will continue to improve. Seas already
subsiding...but a swell will linger (at least today). SCA remaining
up for MD ocean waters though may come down sooner than this afternoon
given current trends. OTW...a trough aloft and a weak sfc trough will
linger over the region into early this week before a ridge aloft
builds in from the gulf states for mid/late week.

Prevailing winds will be generally SSW AOB 10 kt (locally a bit higher
speeds late each day) the next several days. Waves avgg 1-2 ft...seas
subsiding to 2-4 ft.

Continuing w/ high rips N while lowering the risk to moderate S today.
Moderate rips N and low S Mon.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...RMM
NEAR TERM...AJZ/RMM
SHORT TERM...RMM
LONG TERM...AJZ/RMM
AVIATION...AJZ
MARINE...ALB
Hazardous weather outlook, Aug 22, 4:06 AM EDT, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
406 AM EDT Sun Aug 22 2021

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-230815-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
406 AM EDT Sun Aug 22 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-230815-
Eastern Currituck-Virginia Beach-
406 AM EDT Sun Aug 22 2021

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100-230815-
Maryland Beaches-Accomack-Northampton-
406 AM EDT Sun Aug 22 2021

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 22, 1:46 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wakefield VA
146 PM EDT Sun Aug 22 2021

VAZ085-086-221830-
Mathews VA-Middlesex VA-
146 PM EDT Sun Aug 22 2021

...A strong thunderstorm will impact portions of southeastern
Middlesex and northeastern Mathews Counties through 230 PM EDT...

At 146 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gwynn, or near Mathews. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gwynn, Redart, Hudgins and Moon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3746 7635 3754 7634 3753 7633 3754 7633
      3755 7635 3755 7631 3756 7630 3756 7632
      3757 7633 3756 7634 3759 7634 3759 7625
      3758 7626 3755 7626 3746 7621 3743 7621
TIME...MOT...LOC 1746Z 280DEG 2KT 3750 7625

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...45 MPH

Rogers
Local storm report, Aug 22, 1:55 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
155 PM EDT SUN AUG 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             GWYNN                   37.51N 76.29W
08/22/2021  E0.88 INCH       MATHEWS            VA   PUBLIC

            PEA TO NICKEL SIZE HAIL REPORTED ON GWYNN
            ISLAND.

&&

RR
Special weather statement, Aug 22, 2:10 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
210 PM EDT Sun Aug 22 2021

VAZ082>084-090-518-520-221845-
Charles City-New Kent-Eastern King William-Eastern King and
Queen-Gloucester-James City-
210 PM EDT Sun Aug 22 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN GLOUCESTER...
SOUTHEASTERN KING AND QUEEN...CHARLES CITY...NEW KENT AND
NORTHWESTERN JAMES CITY COUNTIES...

At 210 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Shacklefords to near Barhamsville to
Roxbury. Movement was east southeast at 15 mph.

Winds in excess of 30 mph and penny size hail are possible with these
storms.

Locations impacted include...
New Kent, Charles City, West Point, Roxbury, Norge, Toano, Adkins
Store, Ruthville, Providence Forge, Holdcroft, Barhamsville,
Shacklefords, Eltham, Chickahominy Shore, Croaker, Mountcastle,
Lanexa, Mattaponi, Colonial Downs and Warren Mill.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3736 7671 3737 7674 3735 7676 3730 7714
      3731 7718 3751 7718 3753 7693 3761 7672
      3748 7645
TIME...MOT...LOC 1810Z 310DEG 13KT 3753 7673 3744 7691 3746 7713

EI
Special weather statement, Aug 22, 2:13 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wakefield VA
213 PM EDT Sun Aug 22 2021

VAZ098-221900-
Virginia Beach VA-
213 PM EDT Sun Aug 22 2021

...A strong thunderstorm will impact portions of the northwestern
City of Virginia Beach through 300 PM EDT...

At 212 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kempsville. This storm was nearly stationary.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Ponding on roadways in low lying/poor drainage areas.

Locations impacted include...
Virginia Beach, Bayside, Oceana, Rudee Heights, Princess Anne Plaza,
North Virginia Beach, Oceana NAS and London Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
Ponding of water on roadways, standing water in low lying areas, and
Minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
Hydroplaning.

&&

LAT...LON 3681 7596 3682 7615 3693 7614 3695 7599
      3693 7595 3689 7597 3686 7595
TIME...MOT...LOC 1812Z 119DEG 1KT 3687 7604

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Zimmerman
Local storm report, Aug 22, 2:20 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
220 PM EDT SUN AUG 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     STINGRAY POINT          37.55N 76.30W
08/22/2021  M39 MPH          MIDDLESEX          VA   MESONET

            MESONET STATION 3262D STINGRAY POINT
            REPORTED A WIND GUST TO 39MPH.

&&

RR

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 1:27 PM EDTSpecial Marine WarningAKQ63 min
Aug 22, 1:34 PM EDTSpecial Marine WarningAKQ56 min
Aug 22, 1:46 PM EDTSpecial Weather StatementAKQMathews44 min
Aug 22, 2:10 PM EDTSpecial Weather StatementAKQCharles City, New Kent35 min
Aug 22, 2:13 PM EDTSpecial Weather StatementAKQCity of Virginia Beach47 min
Aug 22, 2:23 PM EDTSpecial Marine WarningAKQ52 min
Aug 22, 2:29 PM EDTSpecial Weather StatementAKQGloucester, Mathews46 min
Aug 22, 2:35 PM EDTSpecial Weather StatementAKQMiddlesex40 min
Aug 22, 2:38 PM EDTSpecial Marine WarningAKQ67 min
Aug 22, 2:41 PM EDTSevere Thunderstorm WarningAKQLunenburg, Nottoway49 min
Aug 22, 2:47 PM EDTSevere Thunderstorm WarningAKQGloucester, Mathews, York43 min
Aug 22, 2:50 PM EDTSpecial Weather StatementAKQLancaster, Northumberland40 min
Aug 22, 2:53 PM EDTSevere Thunderstorm WarningAKQLancaster, Northumberland, Richmond52 min
Aug 22, 3:02 PM EDTSpecial Weather StatementAKQJames City28 min
Aug 22, 3:06 PM EDTSpecial Marine WarningAKQ54 min
Aug 22, 3:09 PM EDTAreal Flood AdvisoryAKQGloucester, Mathews3 hr
Aug 22, 3:14 PM EDTFlash Flood WarningAKQLancaster, Northumberland, Richmond3 hr
Aug 22, 3:14 PM EDTSpecial Weather StatementAKQCity of Williamsburg31 min
Aug 22, 3:16 PM EDTSpecial Weather StatementAKQMiddlesex29 min
Aug 22, 3:25 PM EDTFlash Flood WarningAKQMathews3 hr
Aug 22, 3:29 PM EDTSpecial Weather StatementAKQMecklenburg46 min
Aug 22, 3:31 PM EDTSpecial Weather StatementAKQAccomack29 min
Aug 22, 3:36 PM EDTSpecial Marine WarningAKQ54 min
Aug 22, 3:38 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth37 min
Aug 22, 3:41 PM EDTSpecial Weather StatementAKQDinwiddie34 min
Aug 22, 3:49 PM EDTAreal Flood AdvisoryAKQEssex, King and Queen, Middlesex3 hr
Aug 22, 3:51 PM EDTSpecial Weather StatementAKQKing and Queen39 min
Aug 22, 3:54 PM EDTSpecial Marine WarningAKQ66 min
Aug 22, 4:01 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach3 hr
Aug 22, 4:04 PM EDTSpecial Weather StatementAKQDinwiddie26 min
Aug 22, 4:07 PM EDTFlash Flood WarningAKQEssex, Gloucester, King and Queen, Middlesex3 hr
Aug 22, 4:11 PM EDTSpecial Weather StatementAKQAccomack34 min
Aug 22, 4:13 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach47 min
Aug 22, 4:14 PM EDTSpecial Weather StatementAKQSurry46 min
Aug 22, 4:14 PM EDTSpecial Weather StatementAKQPrince George31 min
Aug 22, 4:19 PM EDTSpecial Marine WarningAKQ32 min
Aug 22, 4:21 PM EDTAreal Flood AdvisoryAKQAccomack2 hr
Aug 22, 4:31 PM EDTSevere Thunderstorm WarningAKQChesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg44 min
Aug 22, 4:35 PM EDTSpecial Marine WarningAKQ55 min
Aug 22, 4:39 PM EDTFlash Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach3 hr
Aug 22, 4:47 PM EDTSpecial Weather StatementAKQEssex28 min
Aug 22, 5:04 PM EDTSpecial Weather StatementAKQCity of Chesapeake41 min
Aug 22, 5:05 PM EDTSpecial Weather StatementAKQSussex40 min
Aug 22, 5:06 PM EDTSpecial Marine WarningAKQ39 min
Aug 22, 5:09 PM EDTAreal Flood AdvisoryAKQDinwiddie, Prince George, Surry, Sussex, City of Colonial Heights, City of Hopewell and 1 more3 hr
Aug 22, 5:12 PM EDTSevere Thunderstorm WarningAKQSouthampton, Sussex48 min
Aug 22, 5:20 PM EDTSpecial Weather StatementAKQCity of Suffolk40 min
Aug 22, 5:46 PM EDTSpecial Weather StatementAKQIsle of Wight29 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.